Home
    Paracetamol Tablets x16
    Easho

    Paracetamol Tablets x16


    Easy to swallow tablets

    For the relief of pain

    Our Bother Brain helps you remember when to shop again

    We only use 100% recyclable packaging

    Every order plants trees around the world

    Ingredients


    Each Caplet contains active: Paracetamol 500mg, Also contains inactive: Potato Starch, Pregelatinised Maize Starch, Talc, Povidone, Stearic Acid and Magnesium Stearate (R572)

    ABV


    Warnings

    Do not take if you are sensitive to paracetamol or to any of the other ingredients.

    Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor.

    Do not take any other paracetamol containing products while taking this medicine.

    Talk to a doctor at once if you take too much of this medicine, even if you feel well

    KEEP MEDICINES OUT OF THE SIGHT AND REACH OF CHILDREN.%

    Preparation & Usage


    Please read the enclosed leaflet carefully before taking this medicine.

    Indications: For oral use. For the treatment of mild to moderate pain, including headache, migraine, neuralgia (nerve pain), toothache, sore throat, period pain, aches and pains including muscle pains and backache, for the symptomatic relief of rheumatic aches and pains and symptomatic relief of flu and feverishness.

    Dosage

    Unless otherwise directed by your doctor.

    Adults and children over 16: 1 or 2 caplets every 4-6 hours when necessary to a maximum of 4 doses in 24 hours.

    Children 10-15 years: One caplet every 4-6 hours when necessary to a maximum of 4 doses in 24 hours.

    Do not give to children under 10 years unless your doctor tells you to.

    If symptoms persist for more than 3 days consult your doctor.